# SDR DALA1206299886

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 3,245 hours, 2,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT EMERGENCY EGRESS CABIN LIGHTS DO NOT COME ON WHEN SWITCH PLACED IN ON POSITION.  CYCLED BOTH THE COCKPIT AND FORWARD FLIGHT ATTENDANT SWITCHES, ALL LIGHTS CHECK GOOD.
